I have only been taking Seroquel XR 50mg for 8 days and as far as I can tell it seems to be helping some. I have taken numerous SSRI drugs in the past and had negative results with every one I tried. I have noticed the Seroquel seems to make me feel a bit irritable at times but the benefit out ways the side effect. At first start of the medication, it made me very sleepy but now it does not put me to sleep. I feel like my dosage should be increased and possibly changed from to Seroquel rather than Seroquel XR as I feel the irritability only happens in the mornings from the hangover feeling of the XR. - FemaleSeekingAdvice
Hello FemaleSeekingAdvice. I would give it a bit more, meaning the XR. If you are taking the Seroquel at night, the regular version will give you much the same side effect, meaning that of the drug hangover. If say after another week you feel no improvement you always have the option off switching versions. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2014 • 4 answers
Take 120mgcymbalta & seroquel300XR for 8 mth been anxious all week, can seroquel dose be increased??
Updated 6 Apr 2014 • 1 answer
Updated 28 Apr 2015 • 2 answers
Updated 21 Mar 2017 • 3 answers
Updated 16 May 2017 • 1 answer